Abstract
Integer random walk {Sn, n ≥ 0} with zero drift and finite variance σ2 stopped at the moment T of the first visit to the half axis (-∞, 0] is considered. For the random process which associates the variable u ≥ 0 with the number of visits the state ⌊uσ
Note: Originally published in Diskretnaya Matematika (2019) 31, №1, 7–20 (in Russian).
References
[1] Afanasyev V.I., “Functional limit theorem for a stopped random walk attaining a high level”, Discrete Math. Appl., 27:5 (2017), 269–276.10.1515/dma-2017-0027Search in Google Scholar
[2] Hooghiemstra G., “Conditioned limit theorems for waiting-time processes of the M/G/1 queue”, J. Appl. Probab, 20:3 (1983), 675–688.10.2307/3213902Search in Google Scholar
[3] Iglehart D.L., “On a functional central limit theorems for random walks conditioned to stay positive”, Ann. Probab., 2:4 (1974), 608–619.10.1214/aop/1176996607Search in Google Scholar
[4] Bolthausen E., “Functional central limit theorems for random walks conditioned to stay positive”, Ann. Probab., 4:3 (1976), 480–485.10.1214/aop/1176996098Search in Google Scholar
[5] Afanasyev V. I., “Convergence to the local time of Brownian meander”, Discrete Math. Appl., 29:3 (2019), 149–158.10.1515/dma-2019-0014Search in Google Scholar
[6] Billingsley P., Convergence of Probability Measures, New York: John Wiley & Sons, 1968.Search in Google Scholar
[7] Bulinski A.V., Shashkin A.P., Limit theorems for associated random fields and related systems, World Scientihc, Singapore, 2007, 436 pp.10.1142/6555Search in Google Scholar
[8] Borodin A.N., Stochastic Processes, Birkhäuser Basel, 2017, 626 pp.10.1007/978-3-319-62310-8Search in Google Scholar
[9] Borodin A.N., “On the asymptotic behavior of local times of recurrent random walks with finite variance”, Theory Probab. Appl., 26:4 (1982), 758–772.10.1137/1126082Search in Google Scholar
[10] Takacs L., “Brownian local times”, J. Appl. Math. and Stoch. Anal., 8:3 (1995), 209–232.10.1155/S1048953395000207Search in Google Scholar
© 2020 Walter de Gruyter GmbH, Berlin/Boston
Articles in the same Issue
- Functional limit theorem for the local time of stopped random walk
- Investment Boolean problem with Savage risk criteria under uncertainty
- The complexity of checking the polynomial completeness of finite quasigroups
- Orthomorphisms of Abelian groups with minimum possible pairwise distances
- Families of quasigroup operations satisfying the generalized distributive law
- On weak positive predicates over a finite set
Articles in the same Issue
- Functional limit theorem for the local time of stopped random walk
- Investment Boolean problem with Savage risk criteria under uncertainty
- The complexity of checking the polynomial completeness of finite quasigroups
- Orthomorphisms of Abelian groups with minimum possible pairwise distances
- Families of quasigroup operations satisfying the generalized distributive law
- On weak positive predicates over a finite set